Alert archive / Indiana / Flash Flood Watches in 2017
Flash Flood Watch 1, NWS Northern Indiana
NWS Northern Indiana issued this flash flood watch at Apr 28, 2017, 2:34 PM CDT for Starke County, Indiana; Cass County, Michigan. It took effect at Apr 29, 2017, 7:00 PM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2017, 2:34 PM CDT (19:34 UTC)
- In effect from
- Apr 29, 2017, 7:00 PM CDT
- Expired
- May 1, 2017, 4:33 AM CDT
- In force
- 34 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- None
Counties Starke County, IN, Cass County, MI
The radar
The Northern Indiana radar (KIWX), 58 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
040 WGUS63 KIWX 281934 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Northern Indiana 334 PM EDT Fri Apr 28 2017 INZ003-004-012-MIZ077-078-290345- /O.NEW.KIWX.FF.A.0001.170429T1800Z-170501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ La Porte-St. Joseph IN-Starke-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Knox, North Judson, Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 334 PM EDT Fri Apr 28 2017 /234 PM CDT Fri Apr 28 2017/ ...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY MORNING... The National Weather Service in Northern Indiana has issued a * Flash Flood Watch for portions of northern Indiana and southwest Michigan, including the following areas, in northern Indiana, La Porte, St. Joseph IN, and Starke. In southwest Michigan, Berrien and Cass MI. * From Saturday afternoon through Monday morning. * Periods of heavy rainfall are expected Saturday afternoon through Sunday night. Two to four inches of rain are forecast during this time, with localized heavier totals possible. * In addition to potential flooding of streets and roads in flood prone areas, area rivers and streams are also likely to experience flooding. This would persist for several days after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
9 follow-up statements
190 WGUS63 KIWX 290200 FFAIWX Flood Watch National Weather Service Northern Indiana 1000 PM EDT Fri Apr 28 2017 INZ003-004-012-MIZ077-078-291000- /O.CON.KIWX.FF.A.0001.170429T1800Z-170501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ La Porte-St. Joseph IN-Starke-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Knox, North Judson, Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 1000 PM EDT Fri Apr 28 2017 /900 PM CDT Fri Apr 28 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY MORNING... The Flash Flood Watch continues for * portions of northern Indiana and southwest Michigan, including the following areas, in northern Indiana, La Porte, St. Joseph IN, and Starke. In southwest Michigan, Berrien and Cass MI. * From Saturday afternoon through Monday morning * Periods of heavy rainfall are expected Saturday afternoon through Sunday night. Two to four inches of rain are forecast during this time, with localized heavier totals possible. * In addition to potential flooding of streets and roads in flood prone areas, area rivers and streams are also likely to experience flooding. This would persist for several days after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
454 WGUS63 KIWX 290816 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Northern Indiana 416 AM EDT Sat Apr 29 2017 INZ003-004-012-MIZ077-078-291630- /O.EXT.KIWX.FF.A.0001.170430T0000Z-170501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ La Porte-St. Joseph IN-Starke-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Knox, North Judson, Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 416 AM EDT Sat Apr 29 2017 /316 AM CDT Sat Apr 29 2017/ ...FLASH FLOOD WATCH NOW IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... The Flash Flood Watch continues for * Portions of northern Indiana and southwest Michigan, including the following areas, in northern Indiana, La Porte, St. Joseph IN, and Starke. In southwest Michigan, Berrien and Cass MI. * From this evening through Monday morning * Periods of heavy rainfall are expected tonight through Sunday night. Two to four inches of rain is forecast during this time. * In addition to potential flooding of streets and roads in flood prone areas, area rivers and streams are also likely to experience flooding. This would persist for several days after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
749 WGUS63 KIWX 291706 FFAIWX Flood Watch National Weather Service Northern Indiana 106 PM EDT Sat Apr 29 2017 INZ003-004-012-MIZ077-078-300115- /O.CON.KIWX.FF.A.0001.170430T0000Z-170501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ La Porte-St. Joseph IN-Starke-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Knox, North Judson, Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 106 PM EDT Sat Apr 29 2017 /1206 PM CDT Sat Apr 29 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH MONDAY MORNING... The Flash Flood Watch continues for * portions of northern Indiana and southwest Michigan, including the following areas, in northern Indiana, La Porte, St. Joseph IN, and Starke. In southwest Michigan, Berrien and Cass MI. * From this evening through Monday morning. * Periods of heavy rainfall are expected tonight through Sunday night. Two to four inches of rain is forecast during this time. * In addition to potential flooding of streets and roads in flood prone areas, area rivers and streams are also likely to experience flooding. This would persist for several days after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
081 WGUS63 KIWX 300105 FFAIWX Flood Watch National Weather Service Northern Indiana 905 PM EDT Sat Apr 29 2017 INZ003-004-012-MIZ077-078-300915- /O.CON.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ La Porte-St. Joseph IN-Starke-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Knox, North Judson, Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 905 PM EDT Sat Apr 29 2017 /805 PM CDT Sat Apr 29 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... The Flash Flood Watch continues for * portions of northern Indiana and southwest Michigan, including the following areas, in northern Indiana, La Porte, St. Joseph IN, and Starke. In southwest Michigan, Berrien and Cass MI. * Through Monday morning * Periods of heavy rainfall are expected tonight through Sunday night. Two to four inches of rain is forecast during this time. * In addition to potential flooding of streets and roads in flood prone areas, area rivers and streams are also likely to experience flooding. This would persist for several days after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
188 WGUS63 KIWX 300853 FFAIWX Flood Watch National Weather Service Northern Indiana 453 AM EDT Sun Apr 30 2017 INZ003-004-012-MIZ077-078-301700- /O.CON.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ La Porte-St. Joseph IN-Starke-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Knox, North Judson, Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 453 AM EDT Sun Apr 30 2017 /353 AM CDT Sun Apr 30 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... The Flash Flood Watch continues for * portions of northern Indiana and southwest Michigan, including the following areas, in northern Indiana, La Porte, St. Joseph IN, and Starke. In southwest Michigan, Berrien and Cass MI. * Through Monday morning * Periods of heavy rainfall are expected today and tonight. through Sunday night. Total rainfall for the weekend is expected to be two to four inches. * In addition to potential flooding of streets and roads in flood prone areas, area rivers and streams are also likely to experience flooding. This would persist for several days after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
076 WGUS63 KIWX 300901 CCA FFAIWX Flood Watch...CORRECTED National Weather Service Northern Indiana 501 AM EDT Sun Apr 30 2017 INZ003-004-012-MIZ077-078-302115- /O.COR.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ La Porte-St. Joseph IN-Starke-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Knox, North Judson, Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 501 AM EDT Sun Apr 30 2017 /401 AM CDT Sun Apr 30 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... The Flash Flood Watch continues for * portions of northern Indiana and southwest Michigan, including the following areas, in northern Indiana, La Porte, St. Joseph IN, and Starke. In southwest Michigan, Berrien and Cass MI. * Through Monday morning * Periods of heavy rainfall are expected today and tonight. Total rainfall for the weekend is expected to be two to four inches. * Rainfall may be heavy enough to cause flooding of streets, low lying areas, and streams. River flooding is also expected to develop by Monday and continue until late in the week. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
977 WGUS63 KIWX 301910 FFAIWX Flood Watch National Weather Service Northern Indiana 310 PM EDT Sun Apr 30 2017 INZ003-004-012-MIZ077-078-010315- /O.CON.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ La Porte-St. Joseph IN-Starke-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Knox, North Judson, Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 310 PM EDT Sun Apr 30 2017 /210 PM CDT Sun Apr 30 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... The Flash Flood Watch continues for * portions of northern Indiana and southwest Michigan, including the following areas, in northern Indiana, La Porte, St. Joseph IN, and Starke. In southwest Michigan, Berrien and Cass MI. * Through Monday morning * Periods of heavy rainfall are expected late this afternoon into tonight. Additional rainfall amounts in excess of an inch will be possible. * Rainfall may be heavy enough to cause flooding of streets, low lying areas, and streams. River flooding may also develop by Monday and continue until late in the week. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
424 WGUS63 KIWX 010202 FFAIWX Flood Watch National Weather Service Northern Indiana 1002 PM EDT Sun Apr 30 2017 INZ003-004-012-MIZ077-078-011015- /O.CON.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ La Porte-St. Joseph IN-Starke-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Knox, North Judson, Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 1002 PM EDT Sun Apr 30 2017 /902 PM CDT Sun Apr 30 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ MONDAY... The Flash Flood Watch continues for * portions of northern Indiana and southwest Michigan, including the following areas, in northern Indiana, La Porte, St. Joseph IN, and Starke. In southwest Michigan, Berrien and Cass MI. * Until 8 AM EDT /7 AM CDT/ Monday * Periods of heavy rainfall are still possible overnight. Additional rainfall amounts in excess of an inch will be possible. * Rainfall may be heavy enough to cause flooding of streets, low lying areas, and streams. River flooding may also develop Monday and continue until late in the week. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
426 WGUS63 KIWX 010933 FFAIWX Flood Watch National Weather Service Northern Indiana 533 AM EDT Mon May 1 2017 INZ003-004-012-MIZ077-078-011045- /O.CAN.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ La Porte-St. Joseph IN-Starke-Berrien-Cass MI- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Knox, North Judson, Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, and Marcellus 533 AM EDT Mon May 1 2017 /433 AM CDT Mon May 1 2017/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northern Indiana and southwest Michigan has been cancelled. Flash flooding is no longer expected, although light to moderate rain showers will continue over the area before diminishing later today. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Apr 28, 12:28 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 28, 12:28 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 128 PM EDT Fri Apr 28 2017 .SYNOPSIS... Issued at 124 PM EDT Fri Apr 28 2017 A warm front over the southern U.S. continues to lift north into the Ohio Valley this afternoon, causing showers and a few thunderstorms to move into our area by tonight. The warm front will move slowly north across our area over the weekend as a strong low pressure system moves slowly northeast from the southern plains resulting in showers and scattered thunderstorms with locally heavy rainfall across our area. The low will move slowly northeast across the Great Lakes early next week resulting in windy and cool conditions across our area with a chance of showers. && .SHORT TERM...(Today and Tonight) Issued at 356 AM EDT Fri Apr 28 2017 Ridge passing through the area early this morning. Low cloud deck over the area eroding and should gone entirely by 12z, hwvr high clouds already streaming in from the w-sw and this should cont through the day as warm front over the srn plains/lwr ms valley lifts north into the lwr OH valley. Should be sufficient filtered sunshine to allow temps to rise into the 60s in the aftn. Over- running of the warm front by a very warm/moist airmass to the south, should result in scattered showers developing over our area this aftn, with best chances across the south. As higher theta-e air conts to advect north tonight via a LLJ, convection should intensify allowing tstms to develop. CAMs differ on location and duration of deep convection tonight ranging from the OH River to over our srn CWA. If boundary does lift this far north (per NAM solution), rotating storms producing large hail and training echoes/locally heavy rainfall psbl over srn portion of our cwa, but confidence in this scenario is low given Hires model differences. Lows expected to range from the mid 40s nw to the m50s se. && .LONG TERM...(Saturday through Thursday) Issued at 356 AM EDT Fri Apr 28 2017 Warm front expected to lift slowly north over the weekend as deepening upr low moves into the srn plains and associated sfc low lifts northeast to MO. Backing/strengthening flow will allow a very warm/moist airmass to continue to impinge on the frontal boundary resulting in persistent/widespread showers and sct tstms with the potential for heavy rainfall. Front will gradually transition from a w-e to sw-ne orientation in this timeframe resulting in longer duration and thus higher rainfall amounts/flooding potential across nw 1/2 of our cwa. There is also a low threat of svr storms over the weekend. On Saturday we will remain north of the warm front so main threat would be for hail storms. On Sunday as front lifts ne into nw IN/sw MI, moderate sfc based instability may develop with contd strong deep layer shear in place. Lack of sgfnt forcing in the warm sector along with potential capping or cloud cover are limiting factors. Cdfnt will wrap around the low and lift ne across our area Sunday night. Diurnal cooling should limit instability at that time but wind fields will be very strong so even wk convection could result in some pockets of damaging wind gusts with the fropa. Occluded/vertically stacked low will lift slowly ne Mon-Tue resulting in cool/windy conditions with a chc of showers in our area. Another shrtwv expected to dive se into the srn plains Wed with subsequent sfc low expected to track farther to the se than this weekend's system with associated precip shield prbly just skimming our se or bypassing us altogether. This scenario will keep cool airmass in place across the grtlks with temps in our area remaining a bit blo normal through the end of the work week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 124 PM EDT Fri Apr 28 2017 Moisture will be lifting north during the afternoon and will moisten the atmospheric column, however low levels will take a while to become saturated. As such, MVFR CIGs/VISBY will take their time to get here and may take until Friday night to reach FWA and after midnight at SBN. Will hold off on bringing CIGs back into IFR range with a low confidence in time of occurrence at this time. Rain will get started around early evening at FWA and later at SBN. A low level jet will be moving through the area, but not enough mixing and not enough strength in the jet itself will only allow for sporatic gusts up to 20 kts this afternoon so have left those out. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...JT/Roller SHORT TERM...JT LONG TERM...JT AVIATION...Roller Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Apr 28, 4:02 AM CDT, 10 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 502 AM EDT Fri Apr 28 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-290915- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 502 AM EDT Fri Apr 28 2017 /402 AM CDT Fri Apr 28 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight There is a chance of thunderstorms over northern Indiana and northwest Ohio tonight. Isolated severe storms with large hail are possible southeast of Route 24. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Heavy rainfall is expected this weekend which may lead to significant river flooding. There is a chance of thunderstorms this weekend. Isolated severe storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-290915- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 502 AM EDT Fri Apr 28 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Hazardous conditions for small craft are possible Saturday and Saturday night, and again Monday through Tuesday. There is a chance of thunderstorms Saturday night through Sunday night. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:58 PM CDT | Small Craft Advisory | IWX | 30 hr |
Nearby
Flash Flood Watches in Indiana, 2017Flash Flood Watches in Michigan, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.